# SDR TSAA20171017026

- Difficulty date: October 14, 2017
- Submitted: October 18, 2017
- Operation: Air carrier
- Aircraft: N301KH
- Make and model: Boeing 737-300
- Aircraft serial: 27904
- Aircraft time: 44,230 hours, 46,582 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Not Reported
- Condition: Gouged
- Location: Bs 927
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BS 927, CENTER GOUGE REMOVED IAW SRM 51-10-02 AND REPAIRED IAW  EO5425.
